CORDIS - EU research results
CORDIS

The Evolution Problem in General Relativity

Publications

Sharp decay for Teukolsky equation in Kerr spacetimes

Author(s): Siyuan Ma, Lin Zhang
Published in: 2021
Publisher: arXiv

Price's law for spin fields on a Schwarzschild background

Author(s): Ma, Siyuan; Zhang, Lin
Published in: https://hal.archives-ouvertes.fr/hal-03224717, 2021
Publisher: arXiv
DOI: 10.48550/arxiv.2104.13809

Precise late-time asymptotics of scalar field in the interior of a subextreme Kerr black hole and its application in Strong Cosmic Censorship conjecture

Author(s): Siyuan Ma, Lin Zhang
Published in: 2022
Publisher: arXiv

Wave equations estimates and the nonlinear stability of slowly rotating Kerr black holes

Author(s): Elena Giorgi, Sergiu Klainerman, Jeremie Szeftel
Published in: 2022
Publisher: arXiv

Construction of GCM hypersurfaces in perturbations of Kerr

Author(s): Dawei Shen
Published in: 2022
Publisher: arXiv

Kerr stability for small angular momentum

Author(s): Sergiu Klainerman, Jeremie Szeftel
Published in: 2021
Publisher: arXiv

Scattering from infinity for semilinear models of Einstein's equations satisfying the weak null condition

Author(s): Volker Schlue, Hans Lindblad
Published in: 2017
Publisher: arXiv

Optical functions in de Sitter

Author(s): Volker Schlue
Published in: 2019
Publisher: arXiv

Stability for linearized gravity on the Kerr spacetime

Author(s): Siyuan Ma, Lars Andersson,Thomas Backdahl, Pieter Blue
Published in: 2019
Publisher: HAL

Constructions of GCM spheres in perturbations of Kerr

Author(s): Sergiu Klainerman, Jeremie Szeftel
Published in: 2019
Publisher: arXiv

A general formalism for the stability of Kerr

Author(s): Elena Giorgi, Sergiu Klainerman, Jeremie Szeftel
Published in: 2020
Publisher: arXiv

On blow up for the energy super critical defocusing non linear Schrödinger equations

Author(s): Frank Merle, Pierre Raphael, Igor Rodnianski, Jeremie Szeftel
Published in: 2019
Publisher: arXiv

On the implosion of a three dimensional compressible fluid

Author(s): Frank Merle, Pierre Raphael, Igor Rodnianski, Jeremie Szeftel
Published in: 2019
Publisher: arXiv

Nonlinear stability of the slowly-rotating Kerr-de Sitter family

Author(s): Allen Fang
Published in: 2021
Publisher: arXiv

Global nonlinear stability of Minkowski space for spacelike-characteristic initial data

Author(s): Olivier Graf
Published in: 2020
Publisher: arXiv

Linear stability of the slowly-rotating Kerr-de Sitter family

Author(s): Allen Fang
Published in: 2022
Publisher: arXiv

Decay of the Weyl curvature in expanding black hole cosmologies

Author(s): Volker Schlue
Published in: Annals of PDE, Issue 21992576, 2022, Page(s) Article 9, ISSN 2199-2576
Publisher: Springer
DOI: 10.48550/arxiv.1610.04172

Sharp decay estimates for massless Dirac fields on a Schwarzschild background

Author(s): Siyuan Ma; Lin Zhang
Published in: Journal of Functional Analysis, Issue 00221236, 2022, Page(s) 109375, ISSN 0022-1236
Publisher: Academic Press
DOI: 10.48550/arxiv.2008.11429

Nonlinear radiation gauge for near Kerr spacetimes

Author(s): Lars Andersson; Thomas Bäckdahl; Pieter Blue; Siyuan Ma
Published in: Communications in Mathematical Physics, Issue 00103616, 2022, Page(s) 45-90, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-022-04461-3

Parametrix for wave equations on a rough background III: Space-time regularity of the phase

Author(s): Jeremie Szeftel
Published in: Asterisque, Issue 401, 2018, Page(s) 321 pages, ISSN 0303-1179
Publisher: Societe Mathematique de France

On “Hard Stars” in General Relativity

Author(s): Grigorios Fournodavlos, Volker Schlue
Published in: Annales Henri Poincaré, Issue 14240637, 2019, Page(s) 2135-2172, ISSN 1424-0637
Publisher: Birkhauser Verlag
DOI: 10.1007/s00023-019-00793-4

The spacelike-characteristic Cauchy problem of general relativity in low regularity

Author(s): Olivier Graf, Stefan Czimek
Published in: Annals of PDE, Issue 8, 2022, Page(s) Article 22, ISSN 2199-2576
Publisher: Springer

The canonical foliation on null hypersurfaces in low regularity

Author(s): Olivier Graf, Stefan Czimek
Published in: Annals of PDE, Issue 8, 2022, Page(s) Article 23, ISSN 2199-2576
Publisher: Springer

Almost Price's law in Schwarzschild and decay estimates in Kerr for Maxwell field

Author(s): Siyuan Ma
Published in: Journal of Differential Equations, Issue 339, 2022, Page(s) 1-89, ISSN 0022-0396
Publisher: Academic Press

Effective results on uniformization and intrinsic GCM spheres in perturbations of Kerr

Author(s): Sergiu Klainerman, Jeremie Szeftel
Published in: Annals of PDE, Issue 8, 2022, Page(s) Article 18, ISSN 2199-2576
Publisher: Springer

On the implosion of a compressible fluid I: Smooth self-similar inviscid profiles

Author(s): Frank Merle, Pierre Raphael, Igor Rodnianski, Jeremie Szeftel
Published in: Annals of Math, Issue 196, 2022, Page(s) 567-778, ISSN 0003-486X
Publisher: Princeton University Press

Global Nonlinear Stability of Schwarzschild Spacetime under Polarized Perturbations

Author(s): Sergiu Klainerman and Jeremie Szeftel
Published in: Annals of Math Studies, 2020, Page(s) xviii+856 pp, ISBN 9780691212432
Publisher: Princeton University Press

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available